RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Leonov, Yurii Grigor'evich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:235
Abstract pages:854
Full texts:259
References:172
E-mail: ,

http://www.mathnet.ru/eng/person11376
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/647303

Publications in Math-Net.Ru
2001
1. Yu. G. Leonov, “A lower bound for the growth of a 3-generator 2-group”, Mat. Sb., 192:11 (2001),  77–92  mathnet  mathscinet  zmath; Sb. Math., 192:11 (2001), 1661–1676  isi  scopus
2000
2. Yu. G. Leonov, “On a lower bound for the growth function of the Grigorchuk group”, Mat. Zametki, 67:3 (2000),  475–477  mathnet  mathscinet  zmath; Math. Notes, 67:3 (2000), 403–405
1998
3. Yu. G. Leonov, “Conjugacy problem in a class of 2-groups”, Mat. Zametki, 64:4 (1998),  573–583  mathnet  mathscinet  zmath; Math. Notes, 64:4 (1998), 496–505  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020